Note: Volume, issue and page numbers are temporary.
Numerical solution of space-time variable fractional order advection-dispersion equation using radial basis functions

Articles in Press, Corrected Proof, Available Online from 17 May 2022

10.22124/jmm.2022.21325.1868

Abolfazl Soltanpour Moghadam; Maryam Arabameri; Mahdiar Barfeie


Numerical methods based on spline quasi-interpolation operators for integro-differential equations

Articles in Press, Corrected Proof, Available Online from 20 May 2022

10.22124/jmm.2022.20181.1756

Chafik Allouch; Domingo Barrera; Mounaim Saou; Driss Sbibih; Mohamed Tahrichi


Solvability of the fuzzy integral equations due to road traffic flow

Articles in Press, Corrected Proof, Available Online from 25 May 2022

10.22124/jmm.2022.21596.1895

Vahid Samadpour Khalifeh Mahaleh; Reza Ezati


A mathematical model to simulate the drug release pattern from drug-eluting stents with biostable polymeric bulk and hydrophobic incorporated drug

Articles in Press, Corrected Proof, Available Online from 05 June 2022

10.22124/jmm.2022.21157.1850

Hadiseh Kamalgharibi; Akbar Hashemi Borzabadi; Omid Solaymani Fard; Atefeh Solouk Mofrad; Mehdi Shafieian


A posteriori error analysis for the Cahn-Hilliard equation

Articles in Press, Corrected Proof, Available Online from 05 August 2022

10.22124/jmm.2022.22244.1960

Ali Mesforush; Stig Larsson


Stable recovery of a space-dependent force function in a one-dimensional wave equation via Ritz collocation method

Articles in Press, Corrected Proof, Available Online from 09 August 2022

10.22124/jmm.2022.22186.1956

Kamal Rashedi; Fatemeh Baharifard; Aydin Sarraf


Two efficient heuristic algorithms for the integrated production planning and warehouse layout problem

Articles in Press, Corrected Proof, Available Online from 09 August 2022

10.22124/jmm.2022.22637.2002

Mohammad Pourmohammadi Fallah; Maziar Salahi


Improving the Dai-Liao parameter choices using a fixed point equation

Volume 10, Issue 1, January 2022, Pages 11-20

10.22124/jmm.2021.16900.1466

Saman babaie Kafaki; Zohre Aminifard


Discrete cosine transform LSQR methods for multidimensional ill-posed problems

Volume 10, Issue 1, January 2022, Pages 21-37

10.22124/jmm.2021.19303.1659

Mohamed El Guide; Alaa El Ichi; Khalide Jbilou


Lower bound approximation of nonlinear basket option with jump-diffusion

Volume 9, Issue 1, January 2021, Pages 31-44

10.22124/jmm.2020.16126.1408

Yasser Taherinasab; Ali Reza Soheili; Mohammad Amini


Almost periodic positive solutions for a time-delayed SIR epidemic model with saturated treatment on time scales

Volume 9, Issue 1, January 2021, Pages 45-60

10.22124/jmm.2020.16271.1420

Kapula Rajendra Prasad; Mahammad Khuddush; Kuparala Venkata Vidyasagar


Approximate solution of the Hamilton-Jacobi-Bellman equation

Volume 10, Issue 1, January 2022, Pages 71-91

10.22124/jmm.2021.18386.1579

Atefeh Gooran Orimi; Sohrab Effati; Mohammad Hadi Farahi


An RBF approach for oil futures pricing under the jump-diffusion model

Volume 9, Issue 1, January 2021, Pages 81-92

10.22124/jmm.2020.15948.1396

Mohammad Karimnejad Esfahani; Abdolsadeh Neisy; Stefano De Marchi


Caputo-Hadamard fractional differential equation with impulsive boundary conditions

Volume 9, Issue 1, January 2021, Pages 93-106

10.22124/jmm.2020.16449.1447

Ankit Kumar Nain; Ramesh Kumar Vats; Avadhesh Kumar


A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline

Volume 10, Issue 1, January 2022, Pages 107-117

10.22124/jmm.2021.18796.1609

Mahboubeh Molavi-Arabshahi; Rashidinia Jalil; Mahnaz Yousefi